# SDR 0102642709

- Difficulty date: June 2, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N818EA
- Make and model: Boeing 727225
- Aircraft serial: 22555
- Aircraft time: 43,722 hours, 26,847 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FOUND CORROSION ON FLOORBEAM.  REPAIRED PER EA27-182241.
